Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Strongly commuting interval maps

Tom 257 / 2022

Ana Anušić, Christopher Mouron Fundamenta Mathematicae 257 (2022), 39-68 MSC: 26A21, 37E05, 54H25, 54C10, 54C60. DOI: 10.4064/fm993-11-2021 Opublikowany online: 3 December 2021

Streszczenie

Maps $f,g\colon I\to I$ are called strongly commuting if $f\circ g^{-1}=g^{-1}\circ f$. We show that surjective, strongly commuting, strictly piecewise monotone maps $f,g$ can be decomposed into a finite number of invariant intervals (or period 2 intervals) on which $f,g$ are either both open maps, or at least one of them is monotone. As a consequence, two strongly commuting, strictly piecewise monotone interval maps have a common fixed point. Results of the paper also have implications in understanding dynamical properties of certain maps on inverse limit spaces.

Autorzy

  • Ana AnušićDepartamento de Matemática Aplicada
    IME-USP
    Rua de Matão 1010
    Cidade Universitária
    05508-090 São Paulo SP, Brazil
    e-mail
  • Christopher MouronRhodes College
    2000 North Parkway
    Memphis, TN 38112, USA
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek